Permutational extreme values of autocorrelation coefficients and a Pitman test against serial dependence
Marc Hallin,
Guy Melard and
Xavier Milhaud
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Published in: Annals of Statistics (1992) v.20,p.523-534
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/2037 ... ard_Milhaud_1989.pdf Hallin_Melard_Milhaud_1989 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2037
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2037
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().